# SDR F3LA200100037

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 38,114 hours, 30,118 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2800003103
- Part serial: 3615
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED FUEL LEAK FROM LT WING ON TAKEOFF AND CLIMB.  FOUND LT WING SURGE TANK RELIEF VALVE FAILED OPEN AND REPLACED SAME PER MM 28-13-41.
